# SDR TRAX200701148

- Difficulty date: August 6, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 7,204 hours, 4,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD CENTER FLOOR SUPPORT ANGLE CORRODED.
